# SDR 99ZZZX2013

- Difficulty date: April 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N945CE
- Make and model: Braero HS125700A
- Aircraft serial: NA0297
- System (JASC): 3233 · Landing Gear Actuator
- Part: Hose
- Part number: SA7670024004
- Condition: Mismanufactured
- Location: Mlg
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AEROQUIP U.K. DISTRIBUTED HIGH PRESSURE HOSES 1 INCH TOO SHORT.  HOSES SHIPPED ARE 21.6250 INCH.  CORRECT SIZE ACCORDING TO DRAWINGS SHOULD BE 22.6250 INCH.  RAYTHEON AIRCRAFT HAS BEEN NOTIFIED.
